Alert archive / Indiana / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 5, NWS Indianapolis, IN

April 3, 20185 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 3, 2018, 2:10 PM EDT for 5 counties in Indiana. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2018, 2:10 PM EDT (18:10 UTC)
Expired
Apr 3, 2018, 2:45 PM EDT
In force
35 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brown County, IN, Greene County, IN, Monroe County, IN, Morgan County, IN, Owen County, IN

The radar

The Indianapolis radar (KIND), 69 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 2:15 PM EDTTSTM WND DMG4 Wnw Solsberry, INTREE DOWN NEAR INTERSECTION OF BLAND ROAD AND CAMP BRANCH ROAD OF UNKNOWN SIZE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 1:16 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.2 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2018-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2018-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 317 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
549 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
317 m²/s²
0-3 km storm-relative helicity
346 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

533 
WUUS53 KIND 031810
SVRIND
INC013-055-105-109-119-031845-
/O.NEW.KIND.SV.W.0005.180403T1810Z-180403T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
210 PM EDT TUE APR 3 2018

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Monroe County in south central Indiana...
  Southeastern Morgan County in central Indiana...
  Northern Brown County in south central Indiana...
  Southeastern Owen County in west central Indiana...
  Eastern Greene County in southwestern Indiana...

* Until 245 PM EDT.

* At 209 PM EDT, a severe thunderstorm was located near Bloomfield,
  or 21 miles southwest of Bloomington, moving northeast at 65 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Bloomington, Martinsville, Bloomfield, Nashville, Ellettsville,
  Morgantown, Switz City, Stinesville, Mahalasville, Indiana
  University, Smithville, Helmsburg, Lake Lemon, Beanblossom,
  Yellowwood Lake, Spearsville, Solsberry, Woodville Hills, Owensburg
  and Unionville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 800 PM EDT for south central,
central, southwestern and west central Indiana.

LAT...LON 3905 8707 3946 8643 3937 8625 3934 8625
      3934 8619 3929 8609 3899 8661 3899 8668
      3895 8668 3890 8676 3890 8687
TIME...MOT...LOC 1809Z 234DEG 58KT 3900 8686 

HAIL...1.00IN
WIND...60MPH
 
$$

AW/50
3 follow-up statements
607 
WWUS53 KIND 031824
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
224 PM EDT TUE APR 3 2018

INC119-031834-
/O.CAN.KIND.SV.W.0005.000000T0000Z-180403T1845Z/
Owen IN-
224 PM EDT TUE APR 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OWEN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 800 PM EDT for south central,
central, southwestern and west central Indiana.

LAT...LON 3911 8684 3917 8677 3917 8668 3924 8669
      3946 8643 3937 8625 3934 8625 3934 8619
      3929 8609 3899 8661 3899 8668 3895 8668
      3890 8675 3890 8682
TIME...MOT...LOC 1824Z 234DEG 58KT 3915 8660 

$$

INC013-055-105-109-031845-
/O.CON.KIND.SV.W.0005.000000T0000Z-180403T1845Z/
Monroe IN-Morgan IN-Brown IN-Greene IN-
224 PM EDT TUE APR 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR MONROE...SOUTHEASTERN MORGAN...NORTHERN BROWN AND EASTERN GREENE
COUNTIES...

At 224 PM EDT, a severe thunderstorm was located near Bloomington,
moving northeast at 65 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Bloomington, Martinsville, Nashville, Ellettsville, Morgantown,
Mahalasville, Indiana University, Smithville, Helmsburg, Lake Lemon,
Beanblossom, Yellowwood Lake, Spearsville, Solsberry, Woodville
Hills, Owensburg, Unionville and Whitehall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 800 PM EDT for south central,
central, southwestern and west central Indiana.

LAT...LON 3911 8684 3917 8677 3917 8668 3924 8669
      3946 8643 3937 8625 3934 8625 3934 8619
      3929 8609 3899 8661 3899 8668 3895 8668
      3890 8675 3890 8682
TIME...MOT...LOC 1824Z 234DEG 58KT 3915 8660 

HAIL...1.00IN
WIND...60MPH
 
$$

AW/50
348 
WWUS53 KIND 031833
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
233 PM EDT TUE APR 3 2018

INC055-031842-
/O.CAN.KIND.SV.W.0005.000000T0000Z-180403T1845Z/
Greene IN-
233 PM EDT TUE APR 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GREENE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 800 PM EDT for south central
and central Indiana.

LAT...LON 3916 8659 3925 8661 3946 8643 3937 8625
      3934 8625 3934 8619 3929 8609 3899 8661
      3899 8668
TIME...MOT...LOC 1832Z 234DEG 58KT 3923 8645 

$$

INC013-105-109-031845-
/O.CON.KIND.SV.W.0005.000000T0000Z-180403T1845Z/
Monroe IN-Morgan IN-Brown IN-
233 PM EDT TUE APR 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR CENTRAL MONROE...SOUTHEASTERN MORGAN AND NORTHERN BROWN
COUNTIES...

At 232 PM EDT, a severe thunderstorm was located near Bloomington,
moving northeast at 65 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Bloomington, Martinsville, Nashville, Ellettsville, Morgantown,
Mahalasville, Indiana University, Smithville, Helmsburg, Lake Lemon,
Beanblossom, Yellowwood Lake, Spearsville, Woodville Hills,
Unionville and Whitehall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 800 PM EDT for south central
and central Indiana.

LAT...LON 3916 8659 3925 8661 3946 8643 3937 8625
      3934 8625 3934 8619 3929 8609 3899 8661
      3899 8668
TIME...MOT...LOC 1832Z 234DEG 58KT 3923 8645 

HAIL...1.00IN
WIND...60MPH
 
$$

AW/50
385 
WWUS53 KIND 031842
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
242 PM EDT TUE APR 3 2018

INC013-105-109-031852-
/O.EXP.KIND.SV.W.0005.000000T0000Z-180403T1845Z/
Monroe IN-Morgan IN-Brown IN-
242 PM EDT TUE APR 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MONROE...SOUTHEASTERN
MORGAN AND NORTHERN BROWN COUNTIES WILL EXPIRE AT 245 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A tornado watch remains in effect until 800 PM EDT for south central
and central Indiana.

LAT...LON 3916 8659 3925 8661 3946 8643 3937 8625
      3934 8625 3934 8619 3929 8609 3899 8661
      3899 8668
TIME...MOT...LOC 1842Z 234DEG 58KT 3932 8629 

$$

AW/50

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 12:52 PM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, Apr 3, 12:52 PM EDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1252 PM EDT Tue Apr 3 2018

.UPDATE...
The AVIATION section has been updated below.

&&

.SYNOPSIS...
Issued at 246 AM EDT Tue Apr 3 2018

A low pressure system is expected to move through the area this
afternoon and evening. Another weaker frontal system will move
through around Thursday. A third frontal system may affect the area
early next week.

&&

.NEAR TERM /Today and Tonight/...
Issued at 1145 AM EDT Tue Apr 3 2018

Main band of thunderstorms has shifted to the northern forecast
area. Warm front remains across the far southern forecast area where
temperatures have risen into the mid to upper 60s. Some clearing has
occurred near the warm front.

Additional convection is developing ahead of the warm front. Have
adjusted PoPs to reflect these trends, and have adjusted hourly
temperatures as needed.

Models still show warm front making good progress through the area
as low pressure deepens as it moves in. However there is some
concern about how the cooler air will respond since it was
reinforced by outflow from the morning convection.

At any rate severe threat continues with first the warm front then
the cold front as it moves through. If cells fire up in the warm
sector ahead of the cold front they could interact with strong 0-1km
helicity to produce tornadoes. SPC has us in a hatched area for
tornadoes and this looks good. Hail is also a threat as reports of
near severe hail have already been received. Will continue to
monitor closely.

Will keep flood warnings going with new cells developing.

Previous discussion follows...

Area of rain and thunderstorms currently over the southern and
central zones associated with a strong warm advection pattern on the
nose of a low level jet. Expecting fairly widespread rain and
thunderstorm activity to continue and drift slowly north through
about the midday hours today as the low level jet remains anchored
over the area.

Last evening's upper air indicates lapse rates were not particularly
steep at this time, but short term model guidance suggests steeper
lapse rate will probably begin bleeding into the area after sunrise.
As a result, risk of hail may be muted somewhat until after sunrise.

Lift and low level jet may tend to weaken towards the midday hours
today, so activity may tend to diminish around that time.
Questionable how far north warm front will get today, depending on
how much morning convection lingers, but finer scale model data
suggest front may make it into the central zones this afternoon.

Appears cold front will be approaching the western border zones
around 032300Z, passing east of the area by 040300Z. Most of the
model guidance suggests a line of convection will be associated
with this feature. Appears best threat for severe convection will
be later this afternoon and early evening, as steeper lapse rates
will be in place by then, along with strong deep layer shear.
Environment appears favorable for potentially some supercell
development ahead of the cold front in the warm sector later this
afternoon and early evening.

Convection currently beginning to shift off to the north of the
current Flood Watch. Will probably do some last minute adjustments
to the watch closer to issuance time. Appears there will be some
threat for heavy rain over the central zones through the morning
hours as the nose of the low level jet will be focused in this
area.

Severe threat expected to end with the passage of the cold front
this evening, along with the higher PoPs. Will keep some chance
PoPs going later in the night for potential wrap around activity.
May be cold enough for mixed precipitation in the north, but any
QPF looks to be very light.

Based on low level thicknesses and questions revolving around how
far north warm front will get today, will bump the GFS MOS highs
today down a category in the north. Will also cut about 3-5 degrees
off of the guidance lows tonight.

&&

.SHORT TERM /Wednesday through Thursday night/...
Issued at 246 AM EDT Tue Apr 3 2018

Dry conditions expected Wednesday and Wednesday night as high
pressure drifts through. Model guidance suggests a disturbance will
move through the area Thursday and Thursday night. Will go with some
chance PoPs for showers at those times.

Progged low level thicknesses suggest the GFS MOS highs for
Wednesday and probably on the warm side. Will bump the guidance down
a category in that period. Remainder of periods look Ok for now.

&&

.LONG TERM /Friday through Tuesday/...

Issued at 357 AM EDT Tue Apr 3 2018

Models continue to be in close agreement during the period. The
challenge to monitor for the next few days is precipitation type
and temperatures.

Ensembles show that region will be under west-northwest flow aloft
through the period. First mid/upper level trough will move
southward into the Upper Great Lakes and through the Great
Lakes/Upper Ohio Valley. This will bring a cold front southward
through Indiana right at the start of Friday, accompanied by gusty
northwest winds. A cold day for April for sure. Some scattered
light rainshowers will be around on Friday moving out by Friday
evening. Cold high pressure is then expected to move in keeping
temperatures below normal.

The high will move off to the east as the next low pressure system
moves east-southeast from the Northern Rockies. Models may be a
bit fast with precipitation with this system bringing on when we
still have southeast winds from recycled dry air from the high
over the east coast. But, precipitation will move in by Sunday
evening as rain at this point. So, will keep a low confidence on
timing of precipitation for late Sunday into Monday at this time.

&&

.AVIATION (Discussion for the 031800Z TAF Issuance)...
Issued at 1252 PM EDT Tue Apr 3 2018

IFR conditions expected at times through the period. Scattered to
numerous convection through 01Z or so. Gusty southwest winds
developing this afternoon.

First line of convection will be moving through at valid time, and
additional scattered convection will continue to develop through the
afternoon. A line of convection will move through during the 22-01Z
time frame. Within convection expect IFR or worse conditions.
Outside convection most sites will remain MVFR.

After the cold front moves through this evening MVFR and IFR
conditions will rule through the overnight, with MVFR Wednesday
morning.

As the warm front moves north this afternoon winds will become
southwest and gust to around 30kt. Behind the cold front winds will
become northwest.

Confidence is high that convection will occur, but confidence is low
to medium on timing.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...JAS
NEAR TERM...JAS/50
SHORT TERM...JAS
LONG TERM....DM
AVIATION...50
MESOSCALE...DM
Hazardous weather outlook, Apr 3, 9:51 AM EDT, 4 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
951 AM EDT Tue Apr 3 2018

INZ021-028>031-035>044-041400-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Including the cities of Lafayette, Frankfort, Kokomo,
Crawfordsville, Anderson, and Muncie
951 AM EDT Tue Apr 3 2018

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Thunderstorms, some possibly severe, are expected at times
through early tonight. Present indications are that severe storms
are possible this afternoon and tonight.

Hazards: Damaging winds, heavy rainfall, hail, possibly a tornado,
and cloud to ground lightning.

Timing: Thunderstorms are possible any time through 1000 PM. The
highest chances for severe storms will be 100 PM through 800 PM.

Discussion: A low pressure system over Kansas will be moving eastward
and northeastward into northwest Indiana by later this afternoon. A
cold front will cause a line of strong/severe thunderstorms this
afternoon and early tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Outlook: No hazardous weather is expected at this time.

Discussion: Two separate low pressure systems will effect the area
between Thursday and Monday. There is a chance for mixed
precipitation with the system on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this afternoon and evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ045>049-051>057-060>065-067>072-041400-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-
Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-
Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Indianapolis, Terre Haute, Shelbyville,
Bloomington, Columbus, Vincennes, Bedford, and Seymour
951 AM EDT Tue Apr 3 2018

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Thunderstorms are possible at times into the evening.
Severe storms are possible this afternoon and early evening. Flooding
will continue across some areas through the day.

Hazards: Heavy rain and flooding, damaging winds, hail, isolated
tornadoes, cloud to ground lightning.

Timing: Thunderstorms with heavy rain and flooding any time before
1000 PM. Highest chances for severe storms will be between 100 PM and
800 PM.

Discussion: A low pressure system will bring rain and thunderstorms
to the area today and this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Outlook: No hazardous weather is expected at this time.

Discussion: Two separate low pressure systems will effect the area
between Thursday and Monday. There is a chance for mixed
precipitation with the system on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this afternoon and early tonight.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Apr 3, 12:46 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1246 PM EDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 PM     HAIL             ROSEDALE                39.62N 87.28W
04/03/2018  E0.75 INCH       PARKE              IN   PUBLIC

&&

MRD
Local storm report, Apr 3, 1:40 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
140 PM EDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HEAVY RAIN       3 SSW PARAGON           39.35N 86.59W
04/03/2018  M2.23 INCH       MORGAN             IN   COCORAHS

            STORM TOTAL THUS FAR.

&&

CP
Local storm report, Apr 3, 1:42 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
142 PM EDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     HAIL             VINCENNES UNIVERSITY    38.69N 87.52W
04/03/2018  E1.00 INCH       KNOX               IN   PUBLIC

            HAIL A BIT BIGGER THAN QUARTERS.

&&

MRD
Local storm report, Apr 3, 1:44 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
144 PM EDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     HAIL             1 SW VINCENNES UNIVERSI 38.67N 87.53W
04/03/2018  E0.50 INCH       KNOX               IN   EMERGENCY MNGR

&&

BHH
Local storm report, Apr 3, 1:48 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
148 PM EDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     HAIL             VINCENNES               38.68N 87.51W
04/03/2018  E0.88 INCH       KNOX               IN   TRAINED SPOTTER

&&

MRD
Local storm report, Apr 3, 1:55 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
155 PM EDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             VINCENNES UNIVERSITY    38.68N 87.53W
04/03/2018  E1.75 INCH       KNOX               IN   EMERGENCY MNGR

            APPROXIMATE LOCATION (GIVEN AS SMITH AND
            SCOTT).

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 9:15 PM EDTFlash Flood WatchINDBartholomew, Brown, Decatur, Jackson, Jennings, Johnson and 5 more13 hr
Apr 3, 5:22 AM EDTAreal Flood AdvisoryINDClay, Hendricks, Marion, Monroe, Morgan, Owen and 5 more6 hr
Apr 3, 5:24 AM EDTAreal Flood AdvisoryINDDecatur, Hancock, Henry, Johnson, Marion, Rush and 1 more6 hr
Apr 3, 5:53 AM EDTAreal Flood WarningINDClay, Hendricks, Marion, Monroe, Morgan, Owen and 5 more6 hr
Apr 3, 5:56 AM EDTAreal Flood WarningINDHancock, Johnson, Marion, Shelby6 hr
Apr 3, 6:17 AM EDTFlash Flood WarningINDClay, Owen, Vigo9 hr
Apr 3, 6:56 AM EDTFlash Flood WarningINDJohnson, Morgan6 hr
Apr 3, 7:02 AM EDTAreal Flood WarningINDDecatur, Rush6 hr
Apr 3, 7:07 AM EDTRiver Flood WarningINDMarion, Morgan4 days
Apr 3, 7:07 AM EDTRiver Flood WarningINDMonroe, Morgan, Owen5 days
Apr 3, 7:07 AM EDTRiver Flood WarningINDMonroe, Morgan, Owen5 days
Apr 3, 7:07 AM EDTRiver Flood WarningINDBartholomew, Johnson, Shelby4 days
Apr 3, 7:07 AM EDTRiver Flood WarningINDBartholomew, Jackson4 days
Apr 3, 7:07 AM EDTRiver Flood WarningINDBartholomew68 hr
Apr 3, 7:07 AM EDTRiver Flood WarningINDClay, Greene3 days
Apr 3, 7:11 AM EDTFlash Flood WarningINDBartholomew, Decatur, Shelby6 hr
Apr 3, 7:17 AM EDTRiver Flood WarningINDMarion38 hr
Apr 3, 7:17 AM EDTRiver Flood WarningINDBartholomew24 hr
Apr 3, 7:17 AM EDTRiver Flood WarningINDOwen3 days
Apr 3, 7:17 AM EDTRiver Flood WarningINDJohnson48 hr
Apr 3, 7:30 AM EDTRiver Flood WarningINDPutnam50 hr
Apr 3, 7:30 AM EDTRiver Flood WarningINDBartholomew47 hr
Apr 3, 8:00 AM EDTAreal Flood WarningINDHancock, Hendricks, Marion, Parke, Putnam6 hr
Apr 3, 8:02 AM EDTRiver Flood WarningINDDelaware, Randolph51 hr
Apr 3, 8:02 AM EDTRiver Flood WarningINDShelby61 hr
Apr 3, 8:02 AM EDTRiver Flood WarningINDDecatur49 hr
Apr 3, 8:02 AM EDTRiver Flood WarningINDHancock34 hr
Apr 3, 8:02 AM EDTRiver Flood WarningINDHendricks, Morgan27 hr
Apr 3, 8:36 AM EDTFlash Flood WarningINDHancock, Hendricks, Johnson, Marion, Morgan, Rush and 1 more8 hr
Apr 3, 8:39 AM EDTFlash Flood WarningINDClay, Parke, Putnam, Vigo6 hr
Apr 3, 9:06 AM EDTSpecial Weather StatementINDPutnam24 min
Apr 3, 9:41 AM EDTAreal Flood WarningINDDelaware, Hamilton, Henry, Madison, Randolph6 hr
Apr 3, 10:11 AM EDTAreal Flood WarningINDBoone, Hendricks, Montgomery, Parke, Vermillion6 hr
Apr 3, 11:14 AM EDTRiver Flood WarningINDHenry, Rush, Shelby43 hr
Apr 3, 11:14 AM EDTRiver Flood WarningINDDelaware, Madison48 hr
Apr 3, 11:14 AM EDTRiver Flood WarningINDHamilton, Madison71 hr
Apr 3, 11:14 AM EDTRiver Flood WarningINDHamilton, Marion3 days
Apr 3, 11:14 AM EDTRiver Flood WarningINDMarion, Morgan3 days
Apr 3, 11:14 AM EDTRiver Flood WarningINDPutnam24 hr
Apr 3, 11:14 AM EDTRiver Flood WarningINDJohnson70 hr
Apr 3, 11:14 AM EDTRiver Flood WarningINDBoone, Marion21 hr
Apr 3, 11:14 AM EDTRiver Flood WarningINDMarion58 hr
Apr 3, 11:14 AM EDTRiver Flood WarningINDTippecanoe71 hr
Apr 3, 11:23 AM EDTSpecial Weather StatementINDMontgomery, Parke, Vermillion52 min
Apr 3, 11:27 AM EDTSpecial Weather StatementINDHamilton48 min
Apr 3, 11:31 AM EDTSevere Thunderstorm WarningINDHancock, Hendricks, Marion, Morgan, Putnam44 min
Apr 3, 11:43 AM EDTFlash Flood WarningINDMontgomery, Parke, Putnam, Vermillion3 hr
Apr 3, 11:45 AM EDTFlash Flood WarningINDBoone, Hamilton, Hancock, Hendricks, Madison, Marion4 hr
Apr 3, 12:32 PM EDTSevere Thunderstorm WarningINDClay, Montgomery, Parke, Putnam, Vigo28 min
Apr 3, 1:06 PM EDTAreal Flood WarningINDBartholomew, Brown, Decatur, Johnson, Monroe, Morgan and 1 more6 hr
Apr 3, 1:10 PM EDTAreal Flood WarningINDBoone, Clinton, Delaware, Fountain, Hamilton, Madison and 3 more6 hr
Apr 3, 1:32 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Sullivan43 min
Apr 3, 2:06 PM EDTSevere Thunderstorm WarningINDHancock2 min
Apr 3, 2:11 PM EDTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison34 min
Apr 3, 3:49 PM EDTAreal Flood WarningINDBoone, Clay, Hendricks, Marion, Montgomery, Morgan and 5 more6 hr
Apr 3, 3:51 PM EDTAreal Flood WarningINDDelaware, Hamilton, Hancock, Henry, Johnson, Madison and 4 more6 hr
Apr 3, 4:37 PM EDTRiver Flood WarningINDMontgomery, Parke28 hr
Apr 3, 6:18 PM EDTSpecial Weather StatementINDFountain27 min
Apr 3, 6:23 PM EDTTornado WarningINDFountain, Montgomery, Tippecanoe, Vermillion37 min
Apr 3, 6:49 PM EDTTornado WarningINDFountain, Tippecanoe, Warren26 min
Apr 3, 6:50 PM EDTAreal Flood WarningINDBartholomew, Brown, Decatur, Johnson, Monroe, Morgan and 2 more3 hr
Apr 3, 6:52 PM EDTAreal Flood WarningINDBoone, Clinton, Delaware, Fountain, Hamilton, Madison and 4 more3 hr
Apr 3, 7:09 PM EDTTornado WarningINDBoone, Montgomery13 min
Apr 3, 7:11 PM EDTSevere Thunderstorm WarningINDCarroll, Tippecanoe34 min
Apr 3, 7:45 PM EDTSevere Thunderstorm WarningINDClay, Greene, Owen, Sullivan30 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.